About | Contact Us | Send Feedback
University Library

Chemotherapy-Related Tumour Lysis Syndrome

Show full item record


Title: Chemotherapy-Related Tumour Lysis Syndrome
Author: Busakhala, N. W.
Permanent Link: http://hdl.handle.net/1805/1181
Abstract: Two types of tumour lysis syndrome (TLS) ; 1. Laboratory TLS: 25% increase in potassium, phosphate and uric acid, or decline in calcium from baseline. Occur within 4 days of initiating chemotherapy. Patients on standard of care. Minimum of two out of four criteria. 2. Clinical tumour lysis syndrome: Laboratory TLS plus renal failure, cardiac arrhythmias or sudden death. A new definition has been suggested by Cairo and Bishop to include values above upper limit of normal. Study used Hande and Garrow definition.
Keywords: tumour lysis syndrome
TLS
renal
cardiac
Hande and Garrow
gout
tumor
hyperkalemia
hyperphosphatemia
LC Subject: Chemotherapy
MeSH Subjects: Tumor Lysis Syndrome
Kidney Failure
Drug Therapy
Arrhythmia
Date: 2007
Found At: Association of Kenya Physicians
Appears in Collections: Kenya Association of Physicians Scientific Conference


 

Files in this item

View File TLS PRESENTATION Dr Busakhala.pdf (400.2Kb - application/pdf)

Show full item record

Search Repository


Advanced Search

Browse


My Account

Statistics

Information